# SDR A6WA200740009

- Difficulty date: January 9, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL YELLOW CAUTION MESSAGE IN FLIGHT.  LANDED AT FLAPS ZERO.  (M)
